# SDR SWIA200413780

- Difficulty date: September 3, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 403 hours, 283 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLATS HALFSPEED STATUS MESSAGE.  REMOVED AND REPLACED NR 2 SFECU IAW MM 27-51-05.  OPERATIONAL CHECK GOOD.
